Survival of three species in a nonautonomous Lotka-Volterra system

研究成果: ジャーナルへの寄稿記事

5 引用 (Scopus)

抄録

In Ahmad and Stamova (2004) [1], the author considers a competitive Lotka-Volterra system of three species with constant interaction coefficients. In this paper, we study a nonautonomous Lotka-Volterra model with one predator and two preys. The explorations involve the persistence, extinction and global asymptotic stability of a positive solution.

元の言語英語
ページ(範囲)427-437
ページ数11
ジャーナルJournal of Mathematical Analysis and Applications
362
発行部数2
DOI
出版物ステータス出版済み - 2 15 2010

Fingerprint

Competitive System
Lotka-Volterra Model
Lotka-Volterra System
Nonautonomous Systems
Global Asymptotic Stability
Predator
Prey
Asymptotic stability
Extinction
Persistence
Positive Solution
Coefficient
Interaction

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

これを引用

Survival of three species in a nonautonomous Lotka-Volterra system. / Ton, Ta Viet.

:: Journal of Mathematical Analysis and Applications, 巻 362, 番号 2, 15.02.2010, p. 427-437.

研究成果: ジャーナルへの寄稿記事

@article{74d336c006cc477dac0e1a287027cd3b,
title = "Survival of three species in a nonautonomous Lotka-Volterra system",
abstract = "In Ahmad and Stamova (2004) [1], the author considers a competitive Lotka-Volterra system of three species with constant interaction coefficients. In this paper, we study a nonautonomous Lotka-Volterra model with one predator and two preys. The explorations involve the persistence, extinction and global asymptotic stability of a positive solution.",
author = "Ton, {Ta Viet}",
year = "2010",
month = "2",
day = "15",
doi = "10.1016/j.jmaa.2009.07.053",
language = "English",
volume = "362",
pages = "427--437",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Survival of three species in a nonautonomous Lotka-Volterra system

AU - Ton, Ta Viet

PY - 2010/2/15

Y1 - 2010/2/15

N2 - In Ahmad and Stamova (2004) [1], the author considers a competitive Lotka-Volterra system of three species with constant interaction coefficients. In this paper, we study a nonautonomous Lotka-Volterra model with one predator and two preys. The explorations involve the persistence, extinction and global asymptotic stability of a positive solution.

AB - In Ahmad and Stamova (2004) [1], the author considers a competitive Lotka-Volterra system of three species with constant interaction coefficients. In this paper, we study a nonautonomous Lotka-Volterra model with one predator and two preys. The explorations involve the persistence, extinction and global asymptotic stability of a positive solution.

UR - http://www.scopus.com/inward/record.url?scp=70350337336&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70350337336&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2009.07.053

DO - 10.1016/j.jmaa.2009.07.053

M3 - Article

AN - SCOPUS:70350337336

VL - 362

SP - 427

EP - 437

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -